Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   JOURNAL OF QUANTITATIVE ECONOMICS (QUARTERLY JOURNAL OF ECONOMICS REVIEW)   FALL 2008 , Volume 5 , Number 3 (18); Page(s) 79 To 105.
 
Paper: 

THE ROLE OF MATHEMATICS IN ECONOMICS (THE CASE STUDY OF IRANIAN ECONOMIC COLLAGES)

 
 
Author(s):  DARVISHI BAGHER*, SHAHIKI TASH MOHAMMA NABI, MOHAMMADI HOSEN
 
* ECONOMICS AT ILAM UNIVERSITY, IRAN
 
Abstract: 
In this paper we review the zone and extent of mathematics in economics and application of each mathematical subject on economic theories. Also for assessment the knowledge of graduate students in Iran with important mathematical subjects that used in economics, a questionnaire is provided in it the extent of knowledge of students with following discussion is surveyed: differential calculus, sets, topology, linear and nonlinear programming, series, ordinary differential equation and difference equation, numerical calculus, control theory, riot models, differential equations with parial derivative, game theory and differential games. Our results shows that graduate students in Iran know the mathematics that come back to the 1960 and this knowledge notwithstanding of importance, has a weak role for understanding today papers and books in mathematical economics. Our finding claims that mathematics in fourth epoch (after 1990) have a critical role in remark and extend of new economic theories but the graduate students of economics in Iran have a little knowledge about this and they did not feel the necessity of it.
JEL classification: C02

 
Keyword(s): MATHEMATICAL ECONOMICS, GRADUATE STUDENTS, TEACHING OF MATHEMATICS IN ECONOMICS
 
 
References: 
  • Not Registered.
  •  
  •  
 
Citations: 
  • Not Registered.
 
+ Click to Cite.
APA: Copy

DARVISHI, B., & SHAHIKI TASH, M., & MOHAMMADI, H. (2008). THE ROLE OF MATHEMATICS IN ECONOMICS (THE CASE STUDY OF IRANIAN ECONOMIC COLLAGES). JOURNAL OF QUANTITATIVE ECONOMICS (QUARTERLY JOURNAL OF ECONOMICS REVIEW), 5(3 (18)), 79-105. https://www.sid.ir/en/journal/ViewPaper.aspx?id=193266



Vancouver: Copy

DARVISHI BAGHER, SHAHIKI TASH MOHAMMA NABI, MOHAMMADI HOSEN. THE ROLE OF MATHEMATICS IN ECONOMICS (THE CASE STUDY OF IRANIAN ECONOMIC COLLAGES). JOURNAL OF QUANTITATIVE ECONOMICS (QUARTERLY JOURNAL OF ECONOMICS REVIEW). 2008 [cited 2021July30];5(3 (18)):79-105. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=193266



IEEE: Copy

DARVISHI, B., SHAHIKI TASH, M., MOHAMMADI, H., 2008. THE ROLE OF MATHEMATICS IN ECONOMICS (THE CASE STUDY OF IRANIAN ECONOMIC COLLAGES). JOURNAL OF QUANTITATIVE ECONOMICS (QUARTERLY JOURNAL OF ECONOMICS REVIEW), [online] 5(3 (18)), pp.79-105. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=193266.



 
 
Yearly Visit 32
 
 
Latest on Blog
Enter SID Blog